Couldn't find what you looking for?

TRY OUR SEARCH!

Believe it or not, after 3 weeks of daily 0.2-0.5 mg doses (recreational use~i used sublingually with larger doses, otherwise insufflation), i finally finished off the 8 mg pill i purchased and told myself that i would stop.

***A little background information: Im normally against putting myself into situations where i may get addicted. But over the last few months and weeks, ive started slipping. I bought some poppy pods 2 months ago and was able to space out their consumption over about a month. 3 months ago, i was lucky enough to get my hands on a pill of oxymorphone and through sharing some with friends (insufflation every time) i got it to last about 2 weeks.

So, prior to my experimentation with suboxone, i may have had a mild psychological addiction to opiates and i felt that suboxone would be useful in sooo many ways (recreational use/maintenance use). But after these past 4 days of no longer taking suboxone, even with only consuming a total of 8 mg over 3 weeks, i am feeling bipolar, very restless (especially when trying to sleep), and very neutral as far as my emotional reactions from things that would normally excite me. The first 12-36 hrs off i felt fine, for the most part.

From 36 hrs - 72 hours off of suboxone i began feeling what most people would describe as a skin-crawling-feeling but what i would describe as minor over-excitation all over my entire body; almost as though my body has become deprived of endorphins that would normally be inhibiting this feeling. I was lying in bed motionless but because of this feeling, i got strong urges to blast out of bed and start punching something to get rid of it. This is incredibly discomforting when trying to sleep. I have also been exhibiting bipolar symtoms and panic-type symptoms (things that id normally react to in a controlled way just seemed to piss me the f**k off; even if i was content and controlled just the minute before).

It was a complete surprise to me that suboxone could be so psychologically or even physically addicting, but i am coping. It isnt quite as displeasurable as im sure opiate dependancy can be, but it's enough to make me reconsider how "careful" i thought i was being with these euphoric substances. Now, over 96 hours since my last opiate-dose of suboxone, im using marijuana and the occasional clonazepam to help cravings, to treat the weird feelings and to stabilize my mood. My friend, an ex-poly opiate addict, has been on suboxone for a month now and he has yet to relapse on anything harder than suboxone; for him, suboxone was a miracle-drug. For me, suboxone made my slight psychological opiate addiction become a physical opiate addiction.

I URGE NOT USING SUBOXONE FOR RECREATIONAL PURPOSES!!!! Period.

Loading...

About a year ago i did a month and a half stint on suboxone to come off of a methadone regimen i had been taking through a clinic. I was to be traveling to brazil and knew i could not continue being that i would be out of town for several weeks.

when i quit taking the suboxone, i became sick with symptoms about 3 or 4 days after. lower back pain and weakness along with other minor withdrawl symptoms. they lasted almost 2 weeks. I searched online on all these health blogs and questions for the answer to what i could take to aleviate the withdrawl that suboxone was giving me..so i just want to put it out there..there were two things that i found accidentally that strangely worked for me.

Ultram for starters. Ultram aleviates suboxone withdrawls. dont believe me? try it. unfortunatly this could be a cycle for leading them back to where they started..but for me, it was perfect. i took a low dose ultram once a day and found that for the rest of the time i was feeling crapy, it masked the withdrawl pain i was having. Also, i found that for a couple hrs of relief, midol works. just thought i would post my findings. i wish i had found a posting like this when i was suffering.
Reply

Loading...

Ultram for Suboxone withdrawl?? Man, that really is bad news my friend. All you did was replace your opiate craving with another drug. I hope this works for you and are opiate free soon. But, I don't think you're going to be successful. I've used Suboxone to get off Ultram (after numerous cold-turkey attempts). The witdraw from Suboxone is about 100 times BETTER than with Ultram.

Let me ask, it's 5 days since your post:
-Are you still taking the same Ultram dose? Or higher??
-Did you try to stop Ultram yet? Have you had withdrawl symptoms?
-If possible you'd be better off going back to Suboxone @ a lower dose
than before & taper from there. [Just remember to wait 12+ hrs. after
last Ultam pill]
Reply

Loading...

The post from ddawson stands out to me b/c I've had a long battle w/ Ultram addiction. After numerous cold-turkey and failed tapering I went on Suboxone. This is the only thing that got me off opiates without 3-5 days of physical withdrawl followed by 3+ months of depression (and ultimately relapse).

I got to tell you, withdrawl from Ultram is 1000 times WORSE than Suboxone. I hope you are now opiate free 5 days since your post.

Let me ask you:
-Are you still taking the same Ultram dose? {Or higher}
-Have you tried to quit the Ultram yet? {Or experieced side-effects}
-What dose of Suboxone did you quit? {probably didn't taper, huh?}
Reply

Loading...

Kratom is another way to lessen WD's without pharma's. ***this post is edited by moderator *** *** web addresses not allowed***Please read our Terms of Use
There are many kratom vendors in the US and it is safe and legal herb. At majorkratom.com, 75% of our customers are beating opioid dependance - that's what people use kratom for - well, that and pain.
Reply

Loading...